Alert archive / Ohio / Freeze Warnings in 2007
Freeze Warning 2, NWS Wilmington, OH
NWS Wilmington, OH issued this freeze warning at Apr 5, 2007, 10:11 AM EDT for 32 counties in Ohio; 12 counties in Kentucky; 8 counties in Indiana. It took effect at Apr 5, 2007, 8:00 PM EDT. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2007, 10:11 AM EDT (14:11 UTC)
- In effect from
- Apr 5, 2007, 8:00 PM EDT
- Expired
- Apr 6, 2007, 2:00 PM EDT
- In force
- 18 hr
- Issued by
- NWS Wilmington, OH
All 52 counties
Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Shelby County, OH, Union County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 20 km from the middle of the area, began a volume at 14:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 2.2 hours before the alert went out and 355 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 811 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 143 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KILN 051411 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 1011 AM EDT THU APR 5 2007 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-052215- /O.EXP.KILN.FZ.W.0001.000000T0000Z-070405T1400Z/ /O.UPG.KILN.FZ.A.0001.070406T0000Z-070406T1400Z/ /O.NEW.KILN.FZ.W.0002.070406T0000Z-070406T1400Z/ /O.CON.KILN.FZ.A.0002.070407T0000Z-070407T1400Z/ /O.CON.KILN.FZ.A.0003.070408T0000Z-070408T1400Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 1011 AM EDT THU APR 5 2007 ...FREEZE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT FRIDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING... ...FREEZE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY MORNING... ...FREEZE WARNING HAS EXPIRED FOR THIS MORNING... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT FRIDAY. THE FREEZE WARNING FOR THIS MORNING IS NO LONGER IN EFFECT. A FREEZE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING. A FREEZE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY MORNING. A VERY COLD AIRMASS WILL REMAIN ACROSS THE OHIO VALLEY THROUGH THE REST OF THIS WEEK. LOWS WILL FALL INTO THE LOWER TO MID 20S TONIGHT...WITH LOWER 20S EXPECTED AGAIN ON FRIDAY NIGHT AND SATURDAY NIGHT. DUE TO EARLIER UNSEASONABLY WARM WEATHER...THE GROWING SEASON HAS BEGUN EARLY. THUS...THIS FREEZE MAY HAVE A NEGATIVE IMPACT ON EARLY BUDDING PLANTS. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS LEFT OUTDOORS SHOULD BE BROUGHT INSIDE AWAY FROM THE COLD. REMEMBER...A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. REMEMBER...A FREEZE WATCH MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT...ARE LIKELY IN AND CLOSE TO THE WATCH AREA. $$
4 follow-up statements
000 WWUS71 KILN 051938 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 338 PM EDT THU APR 5 2007 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-060500- /O.CAN.KILN.FZ.A.0002.070407T0000Z-070407T1400Z/ /O.EXT.KILN.FZ.W.0002.070406T0000Z-070406T1600Z/ /O.EXT.KILN.FZ.A.0003.070407T0000Z-070409T1500Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 338 PM EDT THU APR 5 2007 ...FREEZE WARNING NOW IN EFFECT FROM 8 PM THIS EVENING TO 12 PM EDT FRIDAY... ...FREEZE WATCH NOW IN EFFECT FROM FRIDAY EVENING THROUGH MONDAY MORNING... THE FREEZE WARNING IS NOW IN EFFECT FROM 8 PM THIS EVENING TO 12 PM EDT FRIDAY. THE FREEZE WATCH IS NOW IN EFFECT FROM FRIDAY EVENING THROUGH MONDAY MORNING. A VERY COLD AIRMASS WILL REMAIN ACROSS THE OHIO VALLEY THROUGH THE WEEKEND. TEMPERATURES WILL FALL INTO THE LOWER 20S TONIGHT...WITH LOWS IN THE 20S ALSO EXPECTED FRIDAY NIGHT...SATURDAY NIGHT AND SUNDAY NIGHT. DUE TO EARLIER UNSEASONABLY WARM WEATHER...THE GROWING SEASON HAS BEGUN EARLY. THUS...THIS FREEZE MAY HAVE A NEGATIVE IMPACT ON EARLY BUDDING PLANTS. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS LEFT OUTDOORS SHOULD BE BROUGHT INSIDE AWAY FROM THE COLD. REMEMBER...A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. REMEMBER...A FREEZE WATCH MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT...ARE LIKELY IN AND CLOSE TO THE WATCH AREA. $$
000 WWUS71 KILN 060818 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 418 AM EDT FRI APR 6 2007 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-070000- /O.CON.KILN.FZ.W.0002.000000T0000Z-070406T1600Z/ /O.CON.KILN.FZ.A.0003.070407T0000Z-070409T1500Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 418 AM EDT FRI APR 6 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL NOON EDT TODAY... ...FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH MONDAY MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL NOON EDT TODAY. A FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH MONDAY MORNING. A VERY COLD AIRMASS WILL REMAIN ACROSS THE OHIO VALLEY THROUGH THE WEEKEND. TEMPERATURES WILL FALL INTO THE LOWER 20S THIS MORNING...WITH LOWS IN THE 20S ALSO EXPECTED TONIGHT...SATURDAY NIGHT AND SUNDAY NIGHT. DUE TO EARLIER UNSEASONABLY WARM WEATHER...THE GROWING SEASON HAS BEGUN EARLY. THUS...THIS FREEZE MAY HAVE A NEGATIVE IMPACT ON EARLY BUDDING PLANTS. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS LEFT OUTDOORS SHOULD BE BROUGHT INSIDE AWAY FROM THE COLD. REMEMBER...A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. REMEMBER...A FREEZE WATCH MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT...ARE LIKELY IN AND CLOSE TO THE WATCH AREA. $$
000 WWUS71 KILN 061542 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 1142 AM EDT FRI APR 6 2007 INZ066-073>075-080-KYZ089>100-OHZ070>073-077>082-088-062345- /O.CAN.KILN.FZ.W.0002.000000T0000Z-070406T1600Z/ /O.CON.KILN.FZ.A.0003.070407T0000Z-070409T1500Z/ FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN- BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON- MASON-LEWIS-BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...BROOKVILLE...VERSAILLES... LAWRENCEBURG...RISING SUN...VEVAY...CARROLLTON...WARSAW... BURLINGTON...INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN... FALMOUTH...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG... HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...CINCINNATI... MILFORD...GEORGETOWN...HILLSBORO...WEST UNION...PIKETON... PORTSMOUTH 1142 AM EDT FRI APR 6 2007 ...FREEZE WATCH REMAINS IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH MONDAY MORNING... ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE FREEZE WARNING. A FREEZE WATCH REMAINS IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH MONDAY MORNING. TEMPERATURES HAVE WARMED ABOVE 32 DEGREES ACROSS THE REGION. THUS THE FREEZE WARNING FOR THIS MORNING HAS COME TO AN END. HOWEVER... THE VERY COLD AIRMASS REMAINS ACROSS THE OHIO VALLEY AND WILL PERSIST THROUGH THE WEEKEND. SO FREEZING CONDITIONS ARE EXPECTED AGAIN TONIGHT...SATURDAY NIGHT AND SUNDAY NIGHT WITH LOWS IN THE 20S EACH NIGHT. DUE TO EARLIER UNSEASONABLY WARM WEATHER...THE GROWING SEASON HAS BEGUN EARLY. THUS...THIS FREEZE MAY HAVE A NEGATIVE IMPACT ON EARLY BUDDING PLANTS. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS LEFT OUTDOORS SHOULD BE BROUGHT INSIDE AWAY FROM THE COLD. REMEMBER...A FREEZE WATCH MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE TO THE WATCH AREA. $$ INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-074-062345- /O.EXT.KILN.FZ.W.0002.000000T0000Z-070406T1800Z/ /O.CON.KILN.FZ.A.0003.070407T0000Z-070409T1500Z/ WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY- LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH- LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD- HOCKING- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY... BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA... SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON... XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...LOGAN 1142 AM EDT FRI APR 6 2007 ...FREEZE WARNING NOW IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... ...FREEZE WATCH REMAINS IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH MONDAY MORNING... THE FREEZE WARNING IS NOW IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON. A FREEZE WATCH REMAINS IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH MONDAY MORNING. TEMPERATURES HAVE BEEN SLOW TO RISE AND ALL LOCATIONS ARE NOT EXPECTED TO GET ABOVE FREEZING UNTIL EARLY AFTERNOON. THUS THE FREEZE WARNING HAS BEEN EXTENDED THROUGH 2 PM. THE VERY COLD AIRMASS WILL BRING SUBFREEZING TEMPERATURES BACK FOR NIGHTTIME PERIOD THROUGH THE WEEKEND. TEMPERATURES ARE FORECAST TO FALL INTO THE 20S TONIGHT...SATURDAY NIGHT AND SUNDAY NIGHT. DUE TO EARLIER UNSEASONABLY WARM WEATHER...THE GROWING SEASON HAS BEGUN EARLY. THUS...THIS FREEZE MAY HAVE A NEGATIVE IMPACT ON EARLY BUDDING PLANTS. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS LEFT OUTDOORS SHOULD BE BROUGHT INSIDE AWAY FROM THE COLD. REMEMBER...A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. REMEMBER...A FREEZE WATCH MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT...ARE LIKELY IN AND CLOSE TO THE WATCH AREA. $$
000 WWUS71 KILN 061810 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 210 PM EDT FRI APR 6 2007 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-074-070300- /O.EXP.KILN.FZ.W.0002.000000T0000Z-070406T1800Z/ /O.NEW.KILN.FZ.W.0003.070407T0000Z-070407T1800Z/ /O.EXT.KILN.FZ.A.0003.070408T0000Z-070409T1500Z/ WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY- LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH- LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD- HOCKING- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY... BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA... SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON... XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...LOGAN 210 PM EDT FRI APR 6 2007 ...FREEZE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 2 PM EDT SATURDAY... ...FREEZE WATCH NOW IN EFFECT FROM SATURDAY EVENING THROUGH MONDAY MORNING... ...FREEZE WARNING HAS EXPIRED FOR THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 2 PM EDT SATURDAY. THE FREEZE WARNING THROUGH 2 PM IS NO LONGER IN EFFECT. THE FREEZE WATCH IS NOW IN EFFECT FROM SATURDAY EVENING THROUGH MONDAY MORNING. A VERY COLD AIRMASS WILL PERSIST ACROSS THE OHIO VALLEY THROUGH THE WEEKEND. TEMPERATURES WILL BE BELOW FREEZING FOR MUCH OF TONIGHT AND CONTINUING WELL INTO SATURDAY WITH THE LOWEST READINGS IN THE LOWER 20S. SUBFREEZING TEMPERATURES ARE FORECAST FOR SATURDAY NIGHT AND SUNDAY NIGHT AS WELL. DUE TO EARLIER UNSEASONABLY WARM WEATHER...THE GROWING SEASON HAS BEGUN EARLY. THUS...THIS FREEZE MAY HAVE A NEGATIVE IMPACT ON EARLY BUDDING PLANTS. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS LEFT OUTDOORS SHOULD BE BROUGHT INSIDE AWAY FROM THE COLD. REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE TO THE WARNED AREA. REMEMBER...A FREEZE WATCH MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE TO THE WATCH AREA. $$ INZ066-073>075-080-KYZ089>100-OHZ070>073-077>082-088-070300- /O.NEW.KILN.FZ.W.0003.070407T0000Z-070407T1800Z/ /O.EXT.KILN.FZ.A.0003.070408T0000Z-070409T1500Z/ FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN- BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON- MASON-LEWIS-BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...BROOKVILLE...VERSAILLES... LAWRENCEBURG...RISING SUN...VEVAY...CARROLLTON...WARSAW... BURLINGTON...INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN... FALMOUTH...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG... HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...CINCINNATI... MILFORD...GEORGETOWN...HILLSBORO...WEST UNION...PIKETON... PORTSMOUTH 210 PM EDT FRI APR 6 2007 ...FREEZE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 2 PM EDT SATURDAY... ...FREEZE WATCH NOW IN EFFECT FROM SATURDAY EVENING THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 2 PM EDT SATURDAY. THE FREEZE WATCH IS NOW IN EFFECT FROM SATURDAY EVENING THROUGH MONDAY MORNING. A VERY COLD AIRMASS WILL PERSIST ACROSS THE OHIO VALLEY THROUGH THE WEEKEND. TEMPERATURES WILL BE BELOW FREEZING FOR MUCH OF TONIGHT AND CONTINUE WELL INTO SATURDAY WITH THE LOWEST READINGS IN THE LOWER 20S. SUBFREEZING TEMPERATURES ARE FORECAST FOR SATURDAY NIGHT AND SUNDAY NIGHT AS WELL. DUE TO EARLIER UNSEASONABLY WARM WEATHER...THE GROWING SEASON HAS BEGUN EARLY. THUS...THIS FREEZE MAY HAVE A NEGATIVE IMPACT ON EARLY BUDDING PLANTS. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS LEFT OUTDOORS SHOULD BE BROUGHT INSIDE AWAY FROM THE COLD. REMEMBER...A FREEZE WATCH MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE TO THE WATCH AREA. REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE TO THE WARNED AREA. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this freeze warning went out at Apr 5, 6:35 AM EDT, 3 hours 36 minutes earlier.
Area forecast discussion, Apr 5, 6:35 AM EDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
635 AM EDT THU APR 5 2007
.AVIATION /12Z-12Z/...
LATEST RADAR TRENDS INDICATED OCCASIONAL FLURRIES OR SCATTERED LIGHT
SNOW SHOWERS CONTINUED TO DEVELOP ACROSS MAINLY THE NORTHERN TAF
SITES. THE PRECIPITATION WAS MOVING ESE. EXPECT THIS TREND TO
CONTINUE ACROSS FORECAST AREA THROUGH 14Z-15Z. TAF SITES FORECAST TO
SEE THIS LIGHT SNOW/SNOW SHOWERS WITH SOME VSBYS REDUCED TO IFR IN
THE HEAVIER SNOW SHOWERS THROUGH ABOUT 14Z. PRECIPITATION MAY BE
ASSOCIATED WITH A WEAK AREA OF CONVERGENCE...AS INDICATED BY THE RUC
MODEL...AND AN UPPER LEVEL SHORT WAVE. AS THE CONVERGENCE DIMINISHES
OVER THE AREA AND THE UPPER LEVEL DISTURBANCE LIFTS NE...THE
FLURRIES/LIGHT SNOW SHOWERS WILL END. LOW PRESSURE TO THE NE WILL
KEEP A NW FLOW ACROSS THE REGION TODAY. STRATOCUMULUS CLOUDS WILL
PERSIST ACROSS ALL TAF SITES TODAY WITH A FEW BREAKS. OCCASIONAL
MVFR CIGS THIS MORNING...OTHERWISE VFR CIGS THROUGH 06Z FRI. KCVG
AND KLUK EXPECT SCATTERED CLOUDS AROUND 5000 TO 6000 FEET BY 02Z.
OTHER TAF SITES FORECAST TO SEE VFR CIGS 06Z-12Z FRI. EXCEPT FOR
REDUCED VSBYS IN PRECIPITATION...VSBYS WILL BE VFR THROUGH 12Z FRI.
THE TIGHT GRADIENT AROUND THE LOW PRESSURE SYSTEM WILL KEEP WINDS
GUSTING TO 25 TO 30 KNOTS THROUGH 00Z FRI. WINDS WILL DIMINISH AFTER
01Z FRI.
&&
.PREV DISCUSSION...
/ISSUED AT 558 AM EDT THU APR 5 2007/
SHORT TERM /TODAY/...
SEEING SOME PERSISTENT SNOW BANDS STREAMING DOWN FROM LK MICHIGAN
ACRS NORTH CNTRL INDIANA INTO THE DAYTON METRO AREA...CONTINUING
EAST ACROSS THE SOUTH SIDE OF THE COLUMBUS METRO. RADAR SHOWING
SOME DECENT RETURNS WITH THE BANDS...AND SVRL OBS INDCG VSBYS
DROPPING TO 1-3SM WITHIN THE BAND. APPEARS THIS ENHANCEMENT IS A
COMBINATION OF SHEARED OUT VORT LOBE DIVING THROUGH THE BASE OF
THE UPR TROF AND FAVORABLE LO LVL WIND DIR FROM W/NW. HAVE UPDATED
TO SCT -SHSN FOR MRNG HOURS FOR NRN 1/2 FCST AREA. AS UPR LO
PULLS AWAY INTO AFTN AND WINDS BEGIN TO BACK A BIT...EXPECT JUST
LEFTOVER FLURRIES.
ZONE UPDATE OUT...PREV DISCUSSION FOLLOWS.
RYAN
PREV DISCUSSION...
/ISSUED 338 AM EDT THU APR 5 2007/
SHORT TERM /TODAY THROUGH SATURDAY NIGHT/...
FEELS MORE LIKE MID FEB AS OPPOSED TO ERLY APR ACRS OH VLY THIS
MRNG...AS ENTIRE REGION UNDER INFLUENCE OF DEEP POLAR VORTEX
CURRENTLY PARKED OVER THE NRN GRT LKS. LARGE SC DECK ENCOMPASSING
FCST AREA...WITH SCT FLURRIES AFFECTING MOST AREAS NORTH OF THE
OHIO RIVER. TEMPERATURES WERE IN THE U20S AND L30S...WITH GUSTY
WEST WINDS MAKING IT FEEL EVEN COLDER.
CENTER OF POLAR VORTEX WILL BEGIN TO MOVE SLOWLY AWAY TO THE
NORTHEAST TODAY WITH DRIER AIR FILTERING INTO THE REGION FROM THE
SOUTH AND WEST. WEAK LO LVL CONV AND SHEARED OUT MID LVL VORT LOBE
RIDING AROUND THE BASE OF THE TROF CONTRIBUTING TO THE SCT
FLURRIES THIS MRNG. HAVE MAINTAINED SCT FLURRIES ACRS NRN 1/2 FCST
AREA FOR MUCH OF THE DAY AS LO LVL LAPSE RATES REMAIN STEEP AND MID
LVL VORT ENERGY CONTINUES TO STREAM AROUND BASE OF THE RETREATING
POLAR VORTEX. SHOULD SEE A GRADUAL DECREASE TO FLURRIES FROM
SOUTHWEST DURING THE AFTN AS DRIER AIR BEGINS TO ADVECT INTO THE
REGION. DESPITE SEEING A FEW BREAKS IN SC DECK THIS MRNG...OVERALL
STATE OF THE SKY WILL REMAIN MSTLY CLDY TODAY WITH CONTINUED BNDRY
LYR CAA. DO EXPECT THERE WILL BE FEW MORE PEAKS OF SUN THIS AFTN
ACRS SOUTHWEST PORTIONS OF FCST AREA WITH DRIER AIR FILTERING INTO
REGION. EXPECT WINDS TO GUST TO 25-30 MPH AGAIN TODAY WITH GOOD
BNDRY LYR MIXING AND PRES GRADIENT REMAINS TIGHT AT THE SFC.
SKIES WILL BECOME PTLY CLDY TONIGHT AS UPR LO MOVES INTO NRN NEW
ENGLAND AND HI PRES BRIEFLY BUILDS INTO OH VLY. MODEL GUIDANCE IN
EXCELLENT AGREEMENT IN POLAR VORTEX RETROGRADING INTO NRN GRT LKS
ON FRI...THEN PIVOTING INTO OH VLY AS STRONG MID LVL S/WV PULLS DOWN
A REINFORCING SHOT OF COLDER AIR AND MORE LIGHT PCPN. EXPECT SKIES
TO QUICKLY CLOUD UP ONCE AGAIN IN CYCLONIC NW FLO ON FRI. AS S/WV
ROTATES THRU FCST AREA DURING AFTN HOURS AND LO LVL LAPSE RATES
STEEPEN ONCE AGAIN...HAVE INTRODUCED CHANCE FOR -SHSN. -SHSN WILL
LINGER INTO EVNG HOURS WITH FLURRIES OVERNIGHT FRI. ANOTHER S/WV
WILL SWING THRU THE BASE OF THE UPR TROF AND ACRS REGION ON
SATURDAY...BRINGING ANOTHER ROUND OF FLURRIES AND/OR -SHSN.
FREEZE WARNING WILL REMAIN UP FOR THIS MRNG THRU 14Z. HAVE
MAINTAINED FREEZE WATCHES FOR TONIGHT AND FRI NIGHT...AND ADDED
ONE FOR SAT NIGHT WITH OVERNIGHT LOWS EXPECTED IN THE L/M20S ALL
THREE NIGHTS. WATCH FOR TONIGHT WILL BE UPGRADED TO A WARNING
LATER TODAY.
TEMPS...UNSEASONABLY COLD WX WILL PERSIST THRU THE WEEKEND WITH
HIGHLY AMPLIFIED UPR TROF INFLUENCING THE WEATHER ACROSS THE OH
VLY/GRT LKS. HAVE TRENDED TOWARDS COOL END OF GUID TEMPS THRU MUCH
OF THE SHORT TERM WITH PLENTY OF CLOUDS EXPECTED THROUGHOUT THE
REGION. WILL SEE TEMPS RUNNING AT 20-25 DEG BELOW NORMAL FOR ERLY
APR. WILL SEE NEAR RECORD LOWS NEXT SVRL NIGHTS...WITH CVG LOOKING
TO HAVE THE BEST SHOT AT REACHING. HAVE INCLUDED RECORDS FOR NEXT
THREE NIGHTS BELOW.
CVG CMH DAY
APR 6 (23) (19) (18)
APR 7 (19) (14) (17)
APR 8 (20) (19) (15)
RYAN
LONG TERM /SUNDAY THROUGH WEDNESDAY/...
WILL PROBABLY NEED TO CONSIDER A FREEZE WATCH AT SOME POINT FOR
SUN NIGHT AS WELL. NO CHANGES MADE TO PREV FCST...WARMUP WILL
BEGIN ERLY NEXT WEEK. WED AFTN LONG TERM DISCUSSION FOLLOWS BELOW.
RYAN
AVIATION /06Z-06Z/...
AT 06Z THU RADAR INDICATED OCCASIONAL FLURRIES OR SCATTERED LIGHT
SNOW SHOWERS ACROSS FORECAST AREA. TAF SITES FORECAST TO SEE THIS
LIGHT SNOW WITH SOME VSBYS REDUCED TO MVFR THROUGH ABOUT 10Z.
PRECIPITATION IS RESULT OF AN AREA OF CONVERGENCE...AS INDICATED BY
THE RUC MODEL...WHICH WAS MOVING ACROSS FORECAST AREA OVERNIGHT. AS
THE CONVERGENCE DIMINISHES OVER THE AREA...THE FLURRIES/LIGHT SNOW
SHOWERS WILL END. LOW PRESSURE TO THE NE WILL KEEP A NW FLOW ACROSS
THE REGION TODAY. STRATOCUMULUS CLOUDS WILL PERSIST ACROSS ALL TAF
SITES TODAY WITH FEW BREAKS. OCCASIONAL MVFR CIGS THIS
MORNING...OTHERWISE VFR CIGS THROUGH 06Z FRI. EXCEPT FOR REDUCED
VSBYS IN PRECIPITATION...VSBYS WILL BE VFR THROUGH 06Z FRI. THE
TIGHT GRADIENT AROUND THE LOW PRESSURE SYSTEM WILL KEEP WINDS
GUSTING TO 25 TO 30 KNOTS THROUGH 00Z FRI. WINDS WILL DIMINISH AFTER
00Z.
PREV DISCUSSION...
/ISSUED 420 PM EDT WED APR 4 2007/
LONG TERM /SATURDAY THROUGH WEDNESDAY/...
MODELS ARE IN GOOD AGREEMENT AND THE GFS ENSEMBLES ARE CONSISTENT
WITH THEMSELVES THROUGH AT LEAST MONDAY NIGHT. THIS PERIOD WILL BE
MARKED WITH BELOW NORMAL TEMPS AND NORTHWEST FLOW AS A HIGHLY
AMPLIFIED PATTERN IS OVER THE CONUS WITH HIGH PRESSURE IN THE PLAINS
AND A LOW OVER THE NORTHEAST.
BY TUESDAY...ENERGY UNDERCUTS THE ESTABLISHED L/W RIDGE IN THE
PLAINS AND A SFC L TRACKS S ALONG THE ERN EDGE OF THE ROCKIES.
SEVERAL ENSEMBLE MEMBERS ARE PUSHING A WMFNT INTO OHVLY AS THE SFC L
TRIES TO PROGRESS EAST.
HPC SUGGESTS A CUTOFF AND DYNAMIC SFC LOW NR SRN LMICH AT 12Z WED.
THIS WORKS WELL IF YOU FIGURE IT TO FOLLOW THE WARM FRONT INTO OHVLY
WHICH IS CLIMATALOGICALLY CONSISTENT. HOWEVER...I AM NOT SEEING THE
UPPER SUPPORT FOR THIS PATTERN AND THINK THAT THE LOW WILL TRACK
THROUGH THE GULF STATES BEFORE REACHING THE MID ATLANTIC ON DAY 8 AS
THE 0Z GFS IS SHOWING. IN EITHER CASE...THE GFS ENSEMBLES ARE A
HODGE PODGE FOR THIS TIME FRAME AND IT APPEARS THAT CLIMO
33 PERCENT EQUAL CHANCES ABOVE BELOW OR NORM...WITH A SLIGHT
COLD BIAS...STARTING OUT WITH ESTABLISHED NW FLOW...IS THE WAY TO
GO FOR THE LAST DAY OR TWO OF THE FCST.
FRANKS
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FREEZE WATCH FROM THIS EVENING THROUGH FRIDAY MORNING FOR
OHZ026-034-035-042>046-051>056-060>065-070>074-077>082-
088.
FREEZE WATCH FROM FRIDAY EVENING THROUGH SATURDAY MORNING FOR
OHZ026-034-035-042>046-051>056-060>065-070>074-077>082-
088.
FREEZE WATCH FROM SATURDAY EVENING THROUGH SUNDAY MORNING FOR
OHZ026-034-035-042>046-051>056-060>065-070>074-077>082-
088.
FREEZE WARNING UNTIL 10 AM EDT THIS MORNING FOR OHZ026-034-035-
042>046-051>056-060>065-070>074-077>082-088.
KY...FREEZE WATCH FROM THIS EVENING THROUGH FRIDAY MORNING FOR
KYZ089>100.
FREEZE WATCH FROM FRIDAY EVENING THROUGH SATURDAY MORNING FOR
KYZ089>100.
FREEZE WATCH FROM SATURDAY EVENING THROUGH SUNDAY MORNING FOR
KYZ089>100.
FREEZE WARNING UNTIL 10 AM EDT THIS MORNING FOR KYZ089>100.
IN...FREEZE WATCH FROM THIS EVENING THROUGH FRIDAY MORNING FOR
INZ050-058-059-066-073>075-080.
FREEZE WATCH FROM FRIDAY EVENING THROUGH SATURDAY MORNING FOR
INZ050-058-059-066-073>075-080.
FREEZE WATCH FROM SATURDAY EVENING THROUGH SUNDAY MORNING FOR
INZ050-058-059-066-073>075-080.
FREEZE WARNING UNTIL 10 AM EDT THIS MORNING FOR INZ050-058-059-
066-073>075-080.
&&Hazardous weather outlook, Apr 5, 5:30 AM EDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 530 AM EDT THU APR 5 2007 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-060930- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 530 AM EDT THU APR 5 2007 ...FREEZE WARNING IN EFFECT UNTIL 10 AM EDT THIS MORNING... ...FREEZE WATCH IN EFFECT FROM THIS EVENING THROUGH FRIDAY MORNING... ...FREEZE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING... ...FREEZE WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING FREEZE WATCH .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY UNSEASONABLY COLD WEATHER WILL PERSIST THROUGH THE UPCOMING WEEKEND...WITH SEVERAL MORE NIGHTS OF OVERNIGHT LOWS DROPPING BELOW FREEZING EXPECTED. PROTECTION OF SENSITIVE PLANTS AND VEGETATION AT NIGHT SHOULD CONTINUE. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH FREEZE WATCH FREEZE WATCH .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RYAN
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 3:54 AM EDT | Freeze Watch | ILN | Adams, Auglaize, Brown, Butler, Champaign, Clark and 26 more | 4 days |
Nearby
Freeze Warnings in Ohio, 2007Freeze Warnings in Kentucky, 2007Freeze Warnings in Indiana, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.